# SDR SWAA2018052322193

- Difficulty date: May 19, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 40,814 hours, 21,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICAL DAMAGED AT BS 520, LBL 25, ON UPPER SURFACE.  REPAIRED SEAT TRACK IAW ER AND EA.
